I’m on night 4 of Lyrica, and although my pain has been a little bit less, the other problems it causes really aren’t worth it.
• Severe and unbearable vertigo that did not go away for 10 hours.
• Insomnia due to unbearable vertigo
Thought I should just chime in, because without Lyrica, I would not be able to function. My name is Rebecca and I was diagnosed with Fibromyalgia (among other things) when I was 17, I am now 20. I started Lyrica, twice a day 75mg, about 2.5 years ago. I’ve never experienced any of those symptoms while on it.
Recently, my doctor bumped up my Lyrica to 3 times a day, 100 mg. It is a pretty high dose for this medication, but again, I have not have any of these types of symptoms. I’m a bit of an insomniac, so I do not know if this medication has anything to do with it.
Talk to your doctor, as Lyrica is hard to come off of once on it for a long time. Do not stop taking it without talking to your doctor or weening off of it, as your body becomes dependent on it in your system. It is similar to steroids in that instance. You have not been taking it long, but I say give it a month (super cliche and the last thing you want to hear). Lyrica is the only reason I can get out of bed and go to school. If you have any questions about the medication, I’m always here to talk :)
Dealing with chronic low energy and pain can be difficult, but if you add a smoothie to your afternoon, you can boost liver and immune function, which will improve your energy reserve. The carbohydrates will give you energy while the protein will help slow their absorption…